# SDR DALA14017796810

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 51,875 hours, 15,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 700, RBL 24.5 HAS CORROSION APPROXIMATELY 12 INCHES LONG.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK IAW SRM 53-30-52, FIG 1 AND INSTALLED IAW 51-40-02, PAR. 7
